# SDR FDEA201909222315

- Difficulty date: September 22, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N896FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41750
- Aircraft time: 2,309 hours, 390 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Contaminated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI NW TILLER WHEN MOVED PAST 180 DEGREES TO THE RIGHT IS EXTEMLY DIFFICULT TO TURN. WHEN MOVED PAST 270 DEGREES A DISTINCT RELEASE IS FELT. NOTE DURING FLIGHT WE NEVER MADE A LEFT HAND TURN. INSPECTED NOSE GEAR STEERING, FOUND NO DEFECTS, GREASED THE NOSE GEAR STEERING SYSTEM, FOUND A LOT OF WATER COMING OUT, LUBED IAW AMM 12-21-12-3. STEERING OPERATES NORMAL WITH NO BINDING AND VERY SMOOTH, IAW AMM 32-51-00. A/C OK FOR SERVICE.
